# SDR AALA981226

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728AA
- Make and model: Boeing 727227
- Aircraft serial: 20735
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELL FRAME DENTED AND FWD WEB DISTORTED AT STATION FS 500 BETWEEN STRINGER 24R AND 25R.  INSTALLED DOUBLER AND FILLER PER SRM 51-40-3 FIG 1 SHT 3.  (M)
